Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Severe headache. Taking light medication. Suggestions?

i started taking teveten plus three days ago yesterday i had a very bad headache which was hard to relief with codiene 15mg and panadol 500mg i felt like it was sius related i suffer badly but do not take any medications for this will this settle over time i have not taken todays tablet yet the headache started 2hours after taking teveton plus
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Teveten plus contains 600 mg of eprosartan and 12.5 mg of hydrochlorothiazide. Eprosartan is an angiotensin II receptor antagonist used for the treatment of high blood pressure.Severe headache may occur as side effects of Eprosartan medication. If headache is not relief with simple medication like codiene 15mg and panadol 500mg, you better change to other angiotensin II receptor antagonists like Losartan, Olmesartan, Telmisartan, etc., alone or in combination with hydrochlorothiazide in consultation with your physician.
Answered: Sat, 11 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor